# SDR FDEA200902060470

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CENTER WING TANK AT STA 1230 X = -79 FOUND CORROSION.  REPAIRED AS PER E.A.1-5710-127758,  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
